How long do the physical withdrawls from hydrocodone last?
- 6 Oct 2011 by jessica87
i have been taking them for almost four years. (feels like foreever!!) Swallowing 1 of the 10 mg (the yellow ones) EVERY 4 hours.. after i became dependent I would even wake up every 4 hours through the night and take one. (so 6--10mg every day)
I started taking them for a sprained wrist. when i first started to take them i actually hated the way they made me feel... but i also knew NOTHING about opiates or opiates addiction. so i took them for 3 weeks strait until my pain was gone and when the pills were gone i felt the wd's ..and then i found out about the addiction..( i wish i would have just dealt with the wd's then. woulda been 1000 times easier!)
i guess what im trying to say is that i wasnt ever "wanting" that high. i just wanted to feel ok... and i am lucky i think because if i was wanting the high i wouldnt have maintained the same dose the whole time, and i would be taking alot more than i am now. ( 6 pills a day/ 10mg / for 4 years is still ALOTT!)
well that is my looong story, and thank you for any advice or support that is given!!
6 Oct 2011
May I ask a few questions, how long have you been taking it, how much have you been taking and how have you been taking hydrocodone? IE; swallowing the pills or snorting them? (please take no offense at the snorting part of my Q, as many people actually do snort these puppies!!)
If you give us more info, the better we can answer your question.
11 Oct 2011
Well since you aren't taking them for the high you are one up on a lot of us here. If the withdrawals don't get us, the craving for the buzz will. I would imagine that with the dose u are taking the worst of your withdrawals will be over in 3 days and after a week you should start to see a big improvement. Good luck, you should do fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on hydrocodone and percocet for 6 years. I have a script from my DR., but of course, began taking more. Such as 25-30 per day. I have 3 ...
6 answers • 19 Apr 2011
... symptoms of vicodin withdrawal I've been taking it for a little over a month 6 to 9 pills a day and I know I am about to get pretty sick it ...
5 answers • 16 Oct 2011
It started with 1 pill every 4-6 hours. Now i am taking 15-20 a day... owing money because i would run out... They are the 10/500 I want my life ...
1 answer • 25 Oct 2011
I have been taking 4 10mg pills a day for about a month or so. I had been taking them off and on for about 8 months before that. How bad is the detox ...
2 answers • 4 Jan 2012
I dislocated my kneecap about 6 weeks ago and started physical therapy 3 days ago. The pain was and still is quite significant, often waking me at ...
1 answer • 16 Nov 2013